# SDR AALA202403197421

- Difficulty date: March 15, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 17,167 hours, 7,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C EXIT PATH LIGHT HOUSING BROKEN. **SUPPLEMENTAL REPORT FOR AALA202403187421; REMOVED AND REPLACED 22C ESCAPE PATH LIGHT SHROUD** (CLOSED)
